# SDR 07FDEA01607

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74142
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, REAR SPAR LOWER CAP AT ABOUT STA XORS 1046-1050 FOUND WITH   CORROSION.  [SUP 05-14-07]  REMOVED AS   PER SRM 51-21-01 VOLUME II.  MATERIAL REMOVED= 0.064", ORIGINAL THICKNESS= 0.108",  REMAINING THICKNESS= 0.044", AND EXCEEDED LIMITS AS PER SRM 57-20-00 VOLUME I,  FIGURE 16.  REPAIR CARRIED OUT ON REWORKED AREA AS PER FEDEX EA 1-5710-109870.   REPAIR CLASSIFIED AS MAJOR PER GMMM 6-2-100.
